Open Access
Volume 28, 2022
Article Number 32
Number of page(s) 24
Published online 25 May 2022
  1. M. Abbas, M. AlShahrani, Q.H. Ansari, O.S. Iyiola and Y. Shehu, Iterative methods for solving proximal split minimization problems. Numer. Algor. 78 (2018) 193–215. [CrossRef] [Google Scholar]
  2. S. Adly, R. Cibulka and H.V. Ngai, Newton’s method for solving inclusions using set-valued approximations. SIAM J. Optim. 25 (2015) 159–184. [CrossRef] [MathSciNet] [Google Scholar]
  3. S. Adly and V.N. Huynh, Quasi-Newton methods for solving nonsmooth equations: generalized Dennis-Moré theorem and Broyden’s update. J. Convex Anal. 25 (2018) 1075–1104. [MathSciNet] [Google Scholar]
  4. S. Adly, H. Van Ngai and V.V. Nguyen, Newton’s method for solving generalized equations: Kantorovich’s and Smale’s approaches. J. Math. Anal. Appl. 439 (2016) 396–418. [CrossRef] [MathSciNet] [Google Scholar]
  5. A.A. Aguiar, O.P. Ferreira and L.F. Prudente, Subgradient method with feasible inexact projections for constrained convex optimization problems. Optimization (2021) 1–23. [CrossRef] [Google Scholar]
  6. F.J. Aragon Artacho, A. Belyakov, A.L. Dontchev and M. Lopez, Local convergence of quasi-Newton methods under metric regularity. Comput. Optim. Appl. 58 (2014) 225–247. [CrossRef] [MathSciNet] [Google Scholar]
  7. F.J.A. Artacho, A.L. Dontchev, M. Gaydu, M.H. Geoffroy and V.M. Veliov, Metric Regularity of Newton’s Iteration. SIAM J. Control Optim. 49 (2011) 339–362. [CrossRef] [MathSciNet] [Google Scholar]
  8. D. Azé and C.C. Chou, On a Newton type iterative method for solving inclusions. Math. Oper. Res. 20 (1995) 790–800. [CrossRef] [MathSciNet] [Google Scholar]
  9. D. Bertsekas, Nonlinear Programming, Optimization and Computation Series, 2nd edn., Athena Scientific, Belmont, MA (1999). [Google Scholar]
  10. J.F. Bonnans, Local analysis of Newton-type methods for variational inequalities and nonlinear programming. Appl. Math. Optim. 29 (1994) 161–186. [CrossRef] [MathSciNet] [Google Scholar]
  11. Y. Censor, A. Gibali and S. Reich, Algorithms for the split variational inequality problem. Numer. Algor. 59 (2012) 301–323. [CrossRef] [Google Scholar]
  12. Y. Censor, A. Gibali, S. Reich and S. Sabach, Common solutions to variational inequalities. Set-Valued Variat. Anal. 20 (2012) 229–247. [CrossRef] [Google Scholar]
  13. R. Cibulka, A. Dontchev and A. Kruger, Strong metric subregularity of mappings in variational analysis and optimization. J. Math. Anal. Appl. 457 (2018) 1247–1282. [CrossRef] [MathSciNet] [Google Scholar]
  14. F.R. de Oliveira, O.P. Ferreira and G.N. Silva, Newton’s method with feasible inexact projections for solving constrained generalized equations. Comput. Optim. Appl. 72 (2019) 159–177. [CrossRef] [MathSciNet] [Google Scholar]
  15. R.S. Dembo, S.C. Eisenstat and T. Steihaug, Inexact Newton methods. SIAM J. Numer. Anal. 19 (1982) 400–408. [CrossRef] [MathSciNet] [Google Scholar]
  16. S. Dempe, Foundations of Bilevel Programming. Nonconvex Optimization and Its Applications, vol. 61, 1st edn., Springer US, Dordrecht (2002). [Google Scholar]
  17. J.E. Dennis and J.J. Morée, Quasi-Newton methods, motivation and theory. SIAM Rev. 19 (1977) 46–89. [CrossRef] [MathSciNet] [Google Scholar]
  18. J.E. Dennis and J.J. Morée, A characterization of superlinear convergence and its application to quasi-Newton methods. Math. Comput. 28 (1974) 549–560. [CrossRef] [Google Scholar]
  19. A. Dontchev, Local analysis of a Newton-type method based on partial linearization, in The mathematics of numerical analysis (Park City, UT, 1995), vol. 32. Amer. Math. Soc., Providence, RI (1996), pp. 295–306. [Google Scholar]
  20. A.L. Dontchev, Generalizations of the Dennis-Moré theorem. SIAM J. Optim. 22 (2012) 821–830. [CrossRef] [MathSciNet] [Google Scholar]
  21. A.L. Dontchev and W.W. Hager, An inverse mapping theorem for set-valued maps. Proc. Am. Math. Soc. 121 (1994) 481–489. [CrossRef] [Google Scholar]
  22. A.L. Dontchev, M. Huang, I.V. Kolmanovsky and M.M. Nicotra, Inexact Newton-Kantorovich methods for constrained nonlinear model predictive control. IEEE Trans. Autom. Control 64 (2019) 3602–3615. [CrossRef] [Google Scholar]
  23. A.L. Dontchev and R.T. Rockafellar, Implicit Functions and Solution Mappings: A View from Variational Analysis, Springer Monographs in Mathematics, 1st edn., Springer, New York, NY (2009). [CrossRef] [Google Scholar]
  24. A.L. Dontchev and R.T. Rockafellar, Convergence of inexact Newton methods for generalized equations. Math. Progr. 139 (2013) 115–137. [CrossRef] [Google Scholar]
  25. O. Ferreira and G. Silva, Local convergence analysis of Newton’s method for solving strongly regular generalized equations. J. Math. Anal. Appl. 458 (2018) 481–496. [CrossRef] [MathSciNet] [Google Scholar]
  26. O.P. Ferreira, A robust semi-local convergence analysis of Newton’s method for cone inclusion problems in Banach spaces under affine invariant majorant condition. J. Comput. Appl. Math. 279 (2015) 318–335. [CrossRef] [MathSciNet] [Google Scholar]
  27. O.P. Ferreira and G.N. Silva, Kantorovich’s Theorem on Newton’s method for solving strongly regular generalized equation. SIAM J. Optim. 27 (2017) 910–926. [CrossRef] [MathSciNet] [Google Scholar]
  28. M.L. Goncalves and J.G. Melo, A Newton conditional gradient method for constrained nonlinear systems. J. Comput. Appl. Math. 311 (2017) 473–483. [CrossRef] [MathSciNet] [Google Scholar]
  29. H. He, C. Ling and H.-K. Xu, A relaxed projection method for split variational inequalities. J. Optim. Theory Appl. 166 (2015) 213–233. [CrossRef] [MathSciNet] [Google Scholar]
  30. N. Josephy, Newton’s method for generalized equations and the pies energy model, Ph.D. thesis, University of Wisconsin-Madison (1979). [Google Scholar]
  31. C.T. Kelley, Iterative methods for linear and nonlinear equations, SIAM (1995). [CrossRef] [Google Scholar]
  32. C.T. Kelley and E.W. Sachs, A new proof of superlinear convergence for Broyden’s method in Hilbert space. SIAM J. Optim. 1 (1991) 146–150. [CrossRef] [MathSciNet] [Google Scholar]
  33. D. Klatte and B. Kummer, Approximations and generalized Newton methods. Math. Progr. 168 (2018) 673–716. [CrossRef] [Google Scholar]
  34. A. Moudafi, Split monotone variational inclusions. J. Optim. Theory Appl. 150 (2011) 275–283. [Google Scholar]
  35. S.M. Robinson, Extension of Newton’s method to nonlinear functions with values in a cone. Numer. Math. 19 (1972) 341–347. [CrossRef] [MathSciNet] [Google Scholar]
  36. S.M. Robinson, Generalized equations and their solutions, Part I: Basic theory. Springer Berlin Heidelberg, Berlin, Heidelberg (1979), pp. 128–141. [Google Scholar]
  37. S.M. Robinson, Strongly regular generalized equations. Math. Oper. Res. 5 (1980) 43–62. [CrossRef] [MathSciNet] [Google Scholar]
  38. S.M. Robinson, Generalized Equations. Springer Berlin Heidelberg, Berlin, Heidelberg (1983), pp. 346–367. [Google Scholar]
  39. E.W. Sachs, Broyden’s method in Hilbert space. Math. Progr. 35 (1986) 71–82. [CrossRef] [Google Scholar]
  40. L.L. Wei Ouyang, Hölder strong metric subregularity and its applications to convergence analysis of inexact Newton methods. J. Ind. Manag. Optim. 17 (2021) 169–184. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.